# SDR SWAA002503

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 60,014 hours, 64,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND MID CABIN EMERGENCY EXIT LIGHT INOP. R&R EXIT LIGHT BATTERY PACK.
